# SDR SWIA202055862

- Difficulty date: December 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT LOCATED ON STGR22R AT FS 319.7 IS CORRODED   (C-CHECK) RO 2/1/2021   .REMOVED AND REPLACED CLEAT AT FS319.7, STGR 22R REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH670-31950 SHEET 3 REV. Y / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
